default search action
"Axiomatic approaches to rough approximation operators via ideal on a ..."
Ninghua Gao et al. (2018)
- Ninghua Gao, Qingguo Li, Hongxia Han, Zhaowen Li:
Axiomatic approaches to rough approximation operators via ideal on a complete completely distributive lattice. Soft Comput. 22(7): 2329-2339 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.